Hypothyroidism

I was diagnosed in 1993 after a difficult birth and blood transfusion. I went from 10st to 18 st in 6 months even though I was exercising and healthy eating. My medication has been up and down but for the last year I've been on 325mg of Levo

I'm also bipolar and diabetic and on loads of medication for them. Right now I hate my life in 3 years I lost 5 st but since being put on pioglitizone 4 months ago I put on 3 stone and having bad headaches my feet and ankles are also swelling

1 Reply

oldestnewest
  • Do you have any thyroid test results you could share with us - and the ranges please as labs differ. I have a feeling your FT3 will be low - meaning you are not converting your large dose of T4. Do you have Hashimotos ?

    I have read that some medications can interfere with the T4/Levo and be one of the causes of weight gain.

    Have you had your Ferritin - Folate - B12 - VitD tested ? When all the things mentioned in this post are LOW then it can cause mental issues as well. Are you Type 1 or Type 2 ?

You may also like...